欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  19 篇文章
     
     
 
Set-Valued Non-Linear Random Implicit Quasivariational Inclusions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 3 Page: 421-428
       
 
Weighted Teaching-Learning-Based Optimization for Global Function Optimization

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 3 Page: 429-439
       
 
Exact Solution for a Class of Stiff Systems by Differential Transform Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 3 Page: 440-444
       
 
The q-Exponential Social Discounting Functions of Gain and Loss

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 3 Page: 445-448
       
 
Multiple Solutions for a Class of Concave-Convex Quasilinear Elliptic Systems with Nonlinear Boundary Condition

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 3 Page: 449-455
       
 
The Finite Element Approximation in Hyperbolic Equation and Its Application

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 3 Page: 456-463
       
 
Derivative of a Determinant with Respect to an Eigenvalue in the LDU Decomposition of a Non-Symmetric Matrix

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 3 Page: 464-468
       
 
Modeling of Surface Waves in a Fluid Saturated Poro-Elastic Medium under Initial Stress Using Time-Space Domain Higher Order Finite Difference Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 3 Page: 469-476
       
 
Construction and Application of 3-Point Tensor Product Scheme

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 3 Page: 477-485
       
 
The Conservation Laws and Stability of Fluid Waves of Permanent Form

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 3 Page: 486-490